# SDR RAIA960107

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - MAINTENANCE - EMERGENCY TRACK LIGHTING INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACKS AT LOCATIONS 2A AND 2B, 5C AND 5D.  BATTERY PACKS 2A AND 2B, TT:  15,271.0, TSO:  2,000.0.  BATTERY PACKS 5C AND 5D, TT:  15,271.0, TSO:  2,000.0.  (X)
